Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 21, NWS Green Bay, WI

July 10, 2010Florence County, Forest County, Marinette County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 10, 2010, 6:28 PM CDT for Florence County, Forest County, Marinette County, Wisconsin. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2010, 6:28 PM CDT (23:28 UTC)
Expired
Jul 10, 2010, 7:15 PM CDT
In force
47 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Florence County, WI, Forest County, WI, Marinette County, WI

The radar

The Marquette radar (KMQT), 116 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1338 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

705 
WUUS53 KGRB 102328
SVRGRB
WIC037-041-075-110015-
/O.NEW.KGRB.SV.W.0021.100710T2328Z-100711T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
628 PM CDT SAT JUL 10 2010

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FLORENCE COUNTY IN NORTHEAST WISCONSIN...
  EAST CENTRAL FOREST COUNTY IN NORTHEAST WISCONSIN...
  NORTHWESTERN MARINETTE COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 715 PM CDT

* AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF FLORENCE
  TO 6 MILES NORTHEAST OF GOODMAN TO 9 MILES SOUTHWEST OF GOODMAN...
  AND MOVING EAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PEMBINE AROUND 715 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
DUNBAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4572 8823 4565 8795 4543 8822 4552 8880
      4578 8861 4575 8846
TIME...MOT...LOC 2328Z 281DEG 17KT 4583 8840 4570 8826
          4554 8845
WIND...HAIL 60MPH 1.00IN

$$

RDM
2 follow-up statements
086 
WWUS53 KGRB 102354
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
654 PM CDT SAT JUL 10 2010

WIC037-110004-
/O.CAN.KGRB.SV.W.0021.000000T0000Z-100711T0015Z/
FLORENCE WI-
654 PM CDT SAT JUL 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FLORENCE COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4568 8833 4569 8826 4570 8815 4565 8795
      4543 8822 4550 8869
TIME...MOT...LOC 2354Z 281DEG 17KT 4575 8800 4566 8807
          4544 8836

$$

WIC041-075-110015-
/O.CON.KGRB.SV.W.0021.000000T0000Z-100711T0015Z/
FOREST WI-MARINETTE WI-
654 PM CDT SAT JUL 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MARINETTE AND EAST CENTRAL FOREST COUNTIES UNTIL 715 PM CDT...

AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM KINGSFORD TO 6 MILES NORTHWEST OF
PEMBINE TO 12 MILES EAST OF CARTER...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PEMBINE AROUND 710 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4568 8833 4569 8826 4570 8815 4565 8795
      4543 8822 4550 8869
TIME...MOT...LOC 2354Z 281DEG 17KT 4575 8800 4566 8807
          4544 8836
WIND...HAIL 60MPH 1.00IN

$$

RDM
197 
WWUS53 KGRB 110007
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
707 PM CDT SAT JUL 10 2010

WIC041-075-110017-
/O.EXP.KGRB.SV.W.0021.000000T0000Z-100711T0015Z/
FOREST WI-MARINETTE WI-
707 PM CDT SAT JUL 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARINETTE AND EAST
CENTRAL FOREST COUNTIES WILL EXPIRE AT 715 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.

LAT...LON 4568 8833 4569 8826 4570 8815 4565 8795
      4543 8822 4550 8869
TIME...MOT...LOC 0007Z 281DEG 17KT 4574 8791 4565 8798
          4543 8827

$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:13 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 10, 4:13 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
413 PM CDT SAT JUL 10 2010

.SHORT TERM...TONIGHT AND SUNDAY
SHORTWAVE WAS KICKING OFF SCATTERED THUNDERSTORMS THIS AFTERNOON.
DRY ALOFT HAS ALLOWED FOR LARGER HAIL TO REACH THE GROUND WITH
A FEW REPORTS OF A QUARTER TO HALF DOLLAR. THE CURRENT
ACTIVITY SHOULD END THIS EVENING...THEN MORE THUNDERSTORM
ACTIVITY IS EXPECTED AGAIN ON SUNDAY AHEAD OF COLD FRONT.
THE AMOUNT OF SEVERE WEATHER WILL BE HIGHLY DEPENDENT ON HOW
UNSTABLE WE GET ON SUNDAY DEPENDING ON CLOUD COVER AND HOW QUICK
PRECIPITATION WORKS INTO THE REGION. CURRENT HAZARDOUS WEATHER
OUTLOOK HAS THIS HANDLED WELL AND WILL CONTINUE.

.LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY.

PCPN/SEVERE CHANCES WITH SYSTEMS ON SUNDAY NIGHT AND NEXT WED
NIGHT/THU FOCUS OF THIS FORECAST PERIOD. FOLLOWED EUROPEON/GFS
ENSEMBLE FOR GUIDANCE.

PROGRESSIVE...FLAT PATTERN TO BECOME ESTABLISHED THIS PERIOD OVER NORTHERN
TIER OF THE U.S AS LARGE AREA OF HIGH PRESSURE BUILDS OVER THE
SOUTH/SOUTHWESTERN STATES. THIS PATTERN EXPECTED TO KEEP TEMPS AT
OR ABOVE NORMAL WITH HIGHS INTO THE 80S MOST DAYS.

INITIAL SYSTEM...SOME DIFFERENCES IN MODELS ON HOW/IF SYSTEMS
PHASE LATER SUN/MON. NAM IS MOST AGGRESSIVE. HAVE GONE CLOSER TO
CANADIAN AS SEEMS TO BE HANDLING SYSTEM BETTER AT CURRENT TIME.
HAVE EXITED THE SYSTEM FASTER MONDAY...RAISING TEMPS NORTH CENTRAL
ON MON WITH MORE SUN EXPECTED.

HIGH PRESSURE TO BUILD IN FOR THE BEGINNING OF THE WORK WEEK. WAA
PATTERN BECOMES ESTABLISHED WED AHEAD OF PACIFIC LOW
PRESSURE/TROF WORKING EAST THROUGH THE PLAINS. MODELS TRENDING DRY
THIS PERIOD...WILL FOLLOW SUIT BUT CAN NOT RULE OUT POSSIBLE
SHOWERS WITH WEAK WAVES LIFTING OUT AHEAD OF MAIN SYSTEM.

RELATIVELY STRONG PACIFIC SYSTEM TO SHIFT EAST THROUGH CANADA INTO
HUDSON BAY REGION THU...WITH ASSOCIATED SURFACE COLD FRONT
CUTTING ACROSS WI THU MORNING. A LOT A QUESTIONS REGARDING THIS
SYSTEM. DYNAMICS STRONG AS SYSTEM MOVES THROUGH MN...THOUGH WEAKEN
SIGNIFICANTLY OR LIFT NORTH OF WI BETWEEN 6-12Z THU. SHEAR MAXES
OUT AROUND 40 OVER NW WI ON ECMWF. INHIBITION ALSO STRONG AS 850MB
700MB TEMPS AROUND 18C TO 20C AND 11C TO 13C RESPECTIVELY. HAVE
RAISED POPS INTO HIGH CHANCE NORTHWEST ZONES LATE WED/EARLY THU
THOUGH NO GOOD FEELING ON SEVERE POTENTIAL YET.
&&

.AVIATION...SCATTERED THUNDERSTORMS WILL CONTINUE FOR
THE REMAINDER OF THE AFTERNOON BEFORE ENDING THIS EVENING.
SOME OF THE STRONGER STORMS WILL PRODUCE GUSTS TO AROUND 35 KNOTS
AND LOCALLY HEAVY RAIN WITH MVFR/IFR CEILINGS AND VISIBILITIES.
MORE THUNDERSTORMS ARE IN THE FORECAST ON SUNDAY...STARTING IN
THE WEST DURING THE MID TO LATE MORNING HOURS AND THEN SPREADING
INTO EASTERN WISCONSIN DURING THE AFTERNOON. SOME OF THE STRONGER
THUNDERSTORMS WILL PRODUCE GUSTY WINDS OVER 30 KNOTS AND CAUSE
CEILINGS AND VISIBILITIES TO DROP INTO THE IFR/MVFR CATEGORY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ECKBERG/TE
Hazardous weather outlook, Jul 10, 11:42 AM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1142 AM CDT SAT JUL 10 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111645-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1142 AM CDT SAT JUL 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS AFTERNOON
AND EARLY THIS EVENING. ALTHOUGH AN ISOLATED SEVERE STORM CAN NOT
BE RULED OUT THIS AFTERNOON...THE STRONGER STORMS MAY APPROACH
SEVERE LIMITS WITH WIND GUSTS OF 40 TO 50 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY AND SUNDAY
EVENING. THE PRIMARY RISK IS OF DAMAGING WIND GUSTS. HEAVY
RAINFALL IS ALSO POSSIBLE.

THE EXACT TIME AND LOCATIONS OF THE THREAT OF SEVERE WEATHER WILL
DEPEND ON THE AMOUNT OF CLOUD COVER THAT IS ACROSS THE AREA SUNDAY.
BE SURE TO MONITOR LATER FORECASTS FOR MORE DETAILED INFORMATION.

ANOTHER ROUND OF THUNDERSTORMS WILL ARRIVE WEDNESDAY NIGHT INTO
THURSDAY. ALTHOUGH IT IS VERY DIFFICULT TO ASSESS THE RISK OF
SEVERE WEATHER THAT FAR IN ADVANCE...THE STRENGTH OF THE UPPER
LEVEL DISTURBANCE GENERATING THE STORMS SUGGESTS THAT STRONG OR
SEVERE STORMS MAY BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT COULD
BE NECESSARY ON SUNDAY.

LMZ521-522-541>543-111645-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1142 AM CDT SAT JUL 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY
THIS EVENING. THE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT A
FEW OF THE STORMS COULD BECOME STRONG ENOUGH TO PRODUCE ISOLATED
WIND GUSTS TO 40 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY EVENING. THE PRIMARY
RISK IS OF STRONG WIND GUSTS. HEAVY RAINFALL IS ALSO POSSIBLE.
THE RETURN OF MORE HUMID AIR TO THE REGION COULD RESULT IN PATCHY
FOG OVER THE BAY AND LAKE SUNDAY NIGHT INTO MONDAY...THOUGH IT IS
NOT EXPECTED TO BE AS WIDESPREAD OR AS DENSE AS THE FOG A FEW DAYS
AGO.

ANOTHER ROUND OF THUNDERSTORMS WILL ARRIVE WEDNESDAY NIGHT INTO
THURSDAY. ALTHOUGH IT IS VERY DIFFICULT TO ASSESS THE RISK OF
SEVERE WEATHER THAT FAR IN ADVANCE...THE STRENGTH OF THE UPPER
LEVEL DISTURBANCE GENERATING THE STORMS SUGGESTS THAT STRONG OR
SEVERE STORMS MAY BE POSSIBLE.

ECKBERG

In the hours before

Special weather statement, Jul 10, 5:26 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CDT SAT JUL 10 2010

WIZ011>013-102330-
FLORENCE-FOREST-NORTHERN MARINETTE COUNTY-
526 PM CDT SAT JUL 10 2010

AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER CENTRAL FOREST COUNTY...MOVING
EAST AT 20 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  GOODMAN BY 630 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

RDM
Local storm report, Jul 10, 5:30 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
530 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             ROTHSCHILD              44.88N 89.61W
07/10/2010  M0.50 INCH       MARATHON           WI   TRAINED SPOTTER

            SLIGHTLY LARGER THAN ONE HALF INCH.

&&

ECKBERG
Local storm report, Jul 10, 5:34 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
534 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             ROTHSCHILD              44.88N 89.61W
07/10/2010  M1.00 INCH       MARATHON           WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, Jul 10, 5:45 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
545 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             12 E WAUSAU             44.96N 89.38W
07/10/2010  E1.75 INCH       MARATHON           WI   LAW ENFORCEMENT

&&

BERSCH
Local storm report, Jul 10, 5:53 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
553 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             WESTON                  44.90N 89.57W
07/10/2010  E0.75 INCH       MARATHON           WI   TRAINED SPOTTER

            0.76 INCHES OF RAIN IN 30 MINUTES.

&&

BERSCH
Local storm report, Jul 10, 6:13 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
613 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             4 N LAONA               45.62N 88.68W
07/10/2010  E1.00 INCH       FOREST             WI   TRAINED SPOTTER

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 2:18 PM CDTSevere Thunderstorm WarningGRBPortage40 min
Jul 10, 2:21 PM CDTSevere Thunderstorm WarningGRBMarathon, Shawano39 min
Jul 10, 2:36 PM CDTSevere Thunderstorm WarningGRBWaupaca39 min
Jul 10, 2:55 PM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago35 min
Jul 10, 2:56 PM CDTSevere Thunderstorm WarningGRBWaushara64 min
Jul 10, 3:10 PM CDTSevere Thunderstorm WarningGRBOutagamie50 min
Jul 10, 3:22 PM CDTAreal Flood AdvisoryGRBWaushara, Winnebago3 hr
Jul 10, 3:29 PM CDTSevere Thunderstorm WarningGRBWinnebago61 min
Jul 10, 4:05 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc, Outagamie55 min
Jul 10, 4:25 PM CDTSevere Thunderstorm WarningGRBWood50 min
Jul 10, 5:16 PM CDTSevere Thunderstorm WarningGRBMarathon59 min
Jul 10, 5:47 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette43 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.